# SDR DALA2023092707967

- Difficulty date: September 22, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,698 hours, 32,960 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 HISTORY OF 2L KNUCKLE KNOCKER NOT OPERATIONAL. CORRECTIVE ACTION 2L KNUCKLE KNOCKER PLACARD DAMAGED AND PEELING UP CATCHING DOOL PANEL AND DEBRIS IN THE CUTOUT. REMOVED AND REPLACED PLACARD AND CLEANED DEBRIS REF B757 AMM 52-11. OPS CHECK NORMAL. (2982350)
